# SDR 2002UALA01333

- Difficulty date: August 22, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 44,664 hours, 23,872 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF AIRCRAFT APPROXIMATELY 3 FEET AFT OF FORWARD ENTRY DOOR THERE IS A DENT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER AND STRINGER REPAIR.
